The Elder Scrolls V: Skyrim > Γενικές συζητήσεις > Λεπτομέρειες θέματος
WisePotato 13 Οκτ, 2013 @ 4:26πμ
frosty clouds keep coming from character
i thought it was a desiese but i took potion of cure desieses and its still there
Εμφάνιση 1-13 από 13 σχόλια
< >
markdb92 13 Οκτ, 2013 @ 4:30πμ 
do you have the frost shield spell in use?
WisePotato 13 Οκτ, 2013 @ 4:31πμ 
no i took off all armor and still there it dose look like a frost shield but i dont have one
[KL] Master Dan [StormCats] 13 Οκτ, 2013 @ 6:15πμ 
Have a look at the thread pinned, entitled 'Issues with Skyrim' in this Forum. It contains a link to a way of removing unwanted magical effects from the player. Umm, section 1 If my memory serves me..
WisePotato 13 Οκτ, 2013 @ 10:11πμ 
i cant find what you mean. i would try reinstaling skyrim but i dont want to loose all my mods and gamesaves
riffahlc175 13 Οκτ, 2013 @ 11:39πμ 
See what effects are active. Hit "P" on the keyboard,.....unless your playing on Xbox or PS3.
WisePotato 13 Οκτ, 2013 @ 11:43πμ 
i did and ther eis only my nord blood there is not deseises
riffahlc175 13 Οκτ, 2013 @ 1:53μμ 
Is your armor enchanted with say, Frost Resistence? Check what you may be enchanted with. Start with the simple, then get more complicated, like trying to solve a glitch. Perhaps if its not affecting your health, and/or not causing you to die, it may not be a bad thing. Even if its annoying. I'll think about the glitch problem.
WisePotato 13 Οκτ, 2013 @ 1:59μμ 
the only frost resistant active affect is my nord blood which it part of my character and it hasnt been like this before so it cant be that.
it looks like an enchantment of somekind that has been taken off but to visual affect has stayed behind. it is there everytime i try to play skyrim and its just annoying.
moes 13 Οκτ, 2013 @ 3:07μμ 
post a screenshot, might help.
grimus 13 Οκτ, 2013 @ 4:55μμ 
Τελευταία επεξεργασία από grimus; 13 Οκτ, 2013 @ 5:07μμ
WisePotato 14 Οκτ, 2013 @ 8:15πμ 
i uploded a screenshot of it its on my screenshots
dakneo 14 Οκτ, 2013 @ 1:28μμ 
I had the same problem some months ago, 'death h. Take a look at this. Once I found the spell effect I had eminating from my character, I used the appropriate console commands. :

http://forums.nexusmods.com/index.php?/topic/872861-tutorial-removing-unwanted-magic-effects-from-the-player/

- Hope this helps
WisePotato 15 Οκτ, 2013 @ 8:14πμ 
i already looked at that i cant see anything like the thing i have.
i can see it in first person and as well as third and when it pulses i cant reallly see further that a few feet so it makes playing skyrim at all almost imposible
Εμφάνιση 1-13 από 13 σχόλια
< >
Ανά σελίδα: 15 30 50
Ημ/νία ανάρτησης: 13 Οκτ, 2013 @ 4:26πμ
Αναρτήσεις: 13